RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 97, Number 2, Pages 163–181 (Mi tmf1731)  

This article is cited in 2 scientific papers (total in 2 papers)

Algebraic version of extension theory for a quantum system with internal structure

A. K. Motovilov

Saint-Petersburg State University

Abstract: An explicit two-channel matrix representation is obtained for the Hamiltonians of systems with internal structure in the framework of the theory of extensions of symmetric operators. Generalized potentials that are equivalent to zero-range interactions with internal structure and automatically reproduce the boundary conditions that correspond to them as $x \to 0$ are constructed.

Full text: PDF file (1756 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 97:2, 1217–1228

Bibliographic databases:

Received: 30.11.1992

Citation: A. K. Motovilov, “Algebraic version of extension theory for a quantum system with internal structure”, TMF, 97:2 (1993), 163–181; Theoret. and Math. Phys., 97:2 (1993), 1217–1228

Citation in format AMSBIB
\Bibitem{Mot93}
\by A.~K.~Motovilov
\paper Algebraic version of extension theory for a~quantum system with internal structure
\jour TMF
\yr 1993
\vol 97
\issue 2
\pages 163--181
\mathnet{http://mi.mathnet.ru/tmf1731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257864}
\zmath{https://zbmath.org/?q=an:0808.47054}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 97
\issue 2
\pages 1217--1228
\crossref{https://doi.org/10.1007/BF01016867}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NK68000001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1731
  • http://mi.mathnet.ru/eng/tmf/v97/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Makarov, V. V. Melezhik, A. K. Motovilov, “The point interactions in the problem of three quantum particles with internal structure”, Theoret. and Math. Phys., 102:2 (1995), 188–207  mathnet  crossref  mathscinet  zmath  isi
    2. A. K. Motovilov, “Removal of the dependence on energy from interactions depending on it as a resolvent”, Theoret. and Math. Phys., 104:2 (1995), 989–1007  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:183
    Full text:72
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019